# SDR CA981030005

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: NAS313241440
- Condition: Worn
- Location: Mlg Door
- Part time: 22,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FOUND WORN AND FRAYED BY THE GUARD PIN AT AFT BULKHEAD PULLEY.  REF. IPC 32-35-00, FIG. 25, PAGE 0, NR 430C.  PIN NR 20 IMPROPERLY INSTALLED WITH SLOT AGAINST CABLE CAUSING EXCESSIVE WEAR.
